MAUDE Adverse Event Report: Medivators Inc Rapicide PA High-Level Disinfectant

Medivators Inc Rapicide PA High-Level Disinfectant
Model Number ML020117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that an employee came into contact with rapicide pa high-level disinfectant and sustained a burn.It is unknown whether medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.

Brand Name
Rapicide PA High-Level Disinfectant
Common Device Name
Rapicide PA High-level Disinfectant
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50098269
Report Number2150060-2026-00031
Device Sequence Number21412030
Product Code FEB
UDI-Device Identifier00724995245962
UDI-Public(01)00724995245962(11)260504(17)271102(10)689177
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML020117
Device Catalogue NumberML020117
Device Lot Number(10)689177
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown